# SDR MTNA20211005001

- Difficulty date: October 5, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N915FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- Aircraft time: 27,667 hours, 31,743 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 89131114
- Part serial: C11020749
- Condition: Grooved
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OXYGEN CYLINDER VALVE WAS FOUND TO HAVE A GROOVE AT THE REGULATOR CONNECTION CAUSING AN OXYGEN LEAK. MAINTENANCE REPLACED THE OXYGEN CYLINDER/VALVE ASSEMBLY WITH A SERVICEABLE UNIT. THE LAST HYDROSTATIC INSPECTION/OVERHAUL OF THE DEFECTIVE UNIT WAS PERFORMED ON 5/13/2019. THE NEXT OVERHAUL DUE IS 5/13/2022
